# SDR C2XA10RI022

- Difficulty date: January 22, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 25,384 hours, 19,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2218 - RIC - DURING ROUTINE MAINTENANCE, RIC MX FOUND EMERGENCY LIGHT BULBS ABOVE SEATS AT ROW 12 INOPERATIVE.  MX REMOVED AND REPLACED LIGHT BULBS AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
